am I pregnant??? please respond no rude comments?

had sex june 30 with condom. I was off of my birth control for week but started it again that day. no leak and no broken condom. then on the july 7, me and my bf had sex again and condom broke. but still was on birth

control and it gave me week for it to adjust in my system to work again. the next day I took plan b just to be careful just incase if my birth control didn’t work. didn’t get any symptoms but now it’s been week, and feeling nauseous and cramps are so bad and boobs hurt. my period is due next week, scared that i’m pregnant. talked to so many people about this, imcudling my doctor, plan parenthood, and they all say that i’m not pregnant. took pregnancy test and it was negative the one, because thought I was preg with having sex june 30. please help me! I really

need that. i’m 18. is it normal that the plan b is making me this nauseous... had tiny blood spots during plan b or after, like tiny pink spot. but it was only when I whipped and barely noticeable. am I pregnant or is it from plan b ??? because i’m scared it’s implanmtion bleeding??? it’s been I think two weeks or week and no pregnant symptoms I TOOK PREGNANCY TEST TWO WEEKS IT CAME BACK NEGATIVE BUT MY BOOBS HURT AND CRAMPS

here’s my info:

had sex june 20 th thursday

got period 23 th

ended tuesday june 25

started pill june 29

had sex sunday 30 w protection

condom broke sunday 7

5 Answers

Relevance
  • 7 months ago

    > still was on birth control

    You are not pregnant, and there was no need to take Plan B. At all.

    • Login to reply the answers
  • 7 months ago

    I'd say you are more worried and stressed out. I'd say the odds of you being pregnant are extremely slim.

    • Login to reply the answers
  • Anonymous
    7 months ago

    No. You overdosed on hormones and that is the cause of your symptoms.

    The purpose of hormonal birth control pills is to STOP OVULATION. Since you had already taken 7 pills from your new pack before having sex, your birth control was working.

    Plan B works by STOPPING OVULATION - but you are already using a birth control that STOPS OVULATION. You wasted your money on plan B. It was not needed.

    You are NOT pregnant. You are experiencing the results of overdosing on hormones.

    • Login to reply the answers
  • helene
    Lv 7
    7 months ago

    As you have been told repeatedly already, those are perfectly normal side effects of Plan B, which you did not need to take.

    If you started the pill on June 29, your next period will be due after July 20. Test then. Not before then.

    • Login to reply the answers
  • How do you think about the answers? You can sign in to vote the answer.
  • 7 months ago

    You know, the stress you're putting yourself under can absolutely have an impact on your cycle.

    • Login to reply the answers
Still have questions? Get your answers by asking now.